# SDR KBM2005F00085

- Difficulty date: April 5, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N667JM
- Make and model: Bell 206B
- Aircraft serial: 3444
- Aircraft time: 11,486 hours
- Engine: Allsn 250C20B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 22A690
- Part serial: 8996
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TACH GENERATOR, INOPERATIVE 95 PERCENT OF THE TIME, DOES NOT PROVIDE SIGNAL TO INDICATE GAUGES.  REMOVED AND REPLACED.  (K)
